# SDR AALA202404294408

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 65,285 hours, 37,946 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 29,467 hours, 15,216 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G07
- Part serial: 645515
- Condition: Stalled
- Location: Nr 1
- Part time: 29,467 hours, 15,216 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO GSO DUE THE FLIGHT CREW REPORTING THAT AT FL320, ENGINE 1 STALLED SEVERAL TIMES. ECAM INDICATION ENGINE 1 STALL FLASHED TWICE AND WENT AWAY. THE AIRCRAFT LANDED SAFELY AT GSO AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
